# SDR UPS04842800

- Difficulty date: July 17, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FINGER DOUBLER CORRODED IN COCKPIT SUBFLOOR.  STA.-75 AT LT CUSP REMOVED, FABRICATED, AND REPLACED CORRODED EDGE DOUBLER IAW SRM 53-3-3 FIG.6, 51-1-8, 51-1-21, AND DWG5612298.
